Economics at your fingertips  

Processes of normal inverse Gaussian type

Ole Barndorff-Nielsen ()

Finance and Stochastics, 1997, vol. 2, issue 1, 41-68

Abstract: With the aim of modelling key stylized features of observational series from finance and turbulence a number of stochastic processes with normal inverse Gaussian marginals and various types of dependence structures are discussed. Ornstein-Uhlenbeck type processes, superpositions of such processes and stochastic volatility models in one and more dimensions are considered in particular, and some discussion is given of the feasibility of making likelihood inference for these models.

Keywords: Background driving LÊvy processes; long range dependence; Ornstein-Uhlenbeck type; selfdecomposability; stochastic volatility (search for similar items in EconPapers)
JEL-codes: C10 C51 (search for similar items in EconPapers)
Date: 1997-11-13
Note: received: September 1996; final version received: May 1997
References: Add references at CitEc
Citations: View citations in EconPapers (59) Track citations by RSS feed

Downloads: (external link) (application/pdf) ... 02001/ (application/postscript)
Access to the full text of the articles in this series is restricted

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from
http://www.springer. ... ance/journal/780/PS2

Access Statistics for this article

Finance and Stochastics is currently edited by M. Schweizer

More articles in Finance and Stochastics from Springer
Bibliographic data for series maintained by Sonal Shukla ().

Page updated 2019-04-20
Handle: RePEc:spr:finsto:v:2:y:1997:i:1:p:41-68